MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 RECLAIMTM; PROSTHESIS, HIP

DEPUY IRELAND - 3015516266 RECLAIMTM; PROSTHESIS, HIP
Catalog Number 101654018
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that item arrived damaged.Plastic shrink wrap torn.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: d2a: prosthesis, hip, semi-constrained, metal/ceramic/polymer, cemented or non-porous, uncemented.H3, h6: a manufacturing record evaluation was performed for the finished device (b)(4) lot number, and no non-conformances nor manufacturing irregularities were identified.The product was returned to depuy synthes for evaluation.Visual inspection of the returned device found one portion of the plastic cover/outer packaging ripped off.No additional damage was identified on the evidence provided.Condition observed on the outer packaging suggest that it may had suffered from improper storage and/or manipulation, subsequently to the manufacturing packaging process.Therefore, no evidence suggests an error in the manufacturing that could be a contributing factor in the reported allegation.Once the product leaves depuy synthes control, it is unknown what environmental/external factors the finished goods products are exposed to; therefore, the suspected cause is traced to transport/storage.A dimensional inspection was not performed since it was not applicable to the complaint condition.A functional test was not performed since it was not applicable to the complaint condition.The overall complaint was confirmed as the observed condition of the reclaim mono short stem 18 so would have contributed to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.

Brand Name
RECLAIMTM
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key25622807
Report Number1818910-2026-10870
Device Sequence Number21361225
Product Code LZO
UDI-Device Identifier10603295554226
UDI-Public(01)10603295554226(17)351130(10)4983922
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K251292
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number101654018
Device Lot Number4983922
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/13/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/03/2026
Initial Report FDA Received Date06/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown